# SDR UHLA2011080600265

- Difficulty date: August 6, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 19,095 hours, 11,915 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GIRT BAR ON L2 DOOR NOT FULLY RED WHEN ARMED.  ADJUSTED INDICATION FOR GIRT BAR ON R2 IAW EMB 170 MM 52-42-40.  OPS CHECK GOOD.
